Posted by: 32d2 | 2009-02-03

Hormone Imbalance?

I was wondering if the symptoms I have are due to a hormone inbalance.

I am 29 years old

Thick Black hair on back of jaw line (about 5 each side), chin (about 4), Thinner black hair on neck(about 5), Thick black hair on Chest(about 2) etc about 6-12 months now
Mild Adult Acne - Last 3 months
Depression in the last 2 weeks
Muscular spasms in my back for the last 2 weeks
Mild problems with sleep last 2 weeks
Severe Period pains - last 2 ovulations
Brown pigmentation marks on face
water retention in feet in the evening (last 2 days)
Loss of Libido (Last 6 months)

Ii had a blood test end of last year where the thyriod counts were not 100%, doctor said I should have another test as it could be due to a virus, I have not yet been back for the blood test

COuld this be due to a hormone imbalance and what should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear 32d2
If you are female there may be a hormonal imbalance. A condition called Polycystic ovary syndrome can cause acne, hirsutism(hairyness), abnormal menstruation, weight gain. You should visit your doctor - he may need to do a gynecological exam, organize a sonar of the ovaria, take blood for thyroid hormone, progesterone and esterogen, blood sugar and insulin levels.
See also
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: 32d2 | 2009-02-03

Apologies this was already submitted to Gynea doc.

Reply to 32d2

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.